MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD CANNULA INTERLINK THREADED LOCK; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD CANNULA INTERLINK THREADED LOCK; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 303369
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd cannula interlink threaded lock, the device experienced flow issues.This event occurred 2 times.The following information was provided by the initial reporter.The customer stated: this is a report about a flow issue.According to the customer's verbatim report, the hcp connected a threaded lock cannula to the injection site of a2n3374-zba but the fluid didn't flow.The hcp then used another threaded lock cannula but the fluid still didn¿t flow.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval? yes.D10: returned to manufacturer on: 2022-02-04.H6: investigation summary: four pictures and one sample of a thread lock component (p/n 303369) from batch # 1082816 were received and evaluated.No blockage observed from photos and physical sample received.Since the reported defect was not identified in the samples received, a potential root cause could not be defined.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description

Brand Name
BD CANNULA INTERLINK THREADED LOCK
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13403002
Report Number1213809-2022-00025
Device Sequence Number11986408
Product Code FMI
UDI-Device Identifier00382903033690
UDI-Public00382903033690
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011858
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number303369
Device Lot Number1082816
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer02/16/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown